Yeungnam Univ J Med Search

CLOSE


Yeungnam Univ J Med > Volume 28(1); 2011 > Article
Yeungnam University Journal of Medicine 2011;28(1):90-93.
DOI: https://doi.org/10.12701/yujm.2011.28.1.90    Published online June 30, 2011.
Torsade de Pointes Induced by Long-Term Oral Amiodarone Therapy.
Jong Ho Nam, Yoon Jung Choi, Min Kyu Kang, Sung Yun Jung, Su Mi Kim, Sang Hee Lee, Dong Gu Shin
Department of Internal Medicine, College of Medicine, Yeungnam University, Daegu, Republic of Korea. birdizz@hanmail.net
Abstract
Although amiodarone is generally regarded as safe with a low incidence of associated arrhythmias, torsade de pointes (TdP) has been observed usually in the presence of predisposing factors. We report a case of amiodarone-induced TdP after long-term administration of a low dose of oral amiodarone in the absence of predisposing factors.
Key Words: Torsade de pointes, Amiodarone
TOOLS
Share :
Facebook Twitter Linked In Google+ Line it
METRICS Graph View
  • 0 Crossref
  •    
  • 131 View
  • 2 Download
Related articles in Yeungnam Univ J Med


ABOUT
ARTICLE CATEGORY

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Editorial Office
170 Hyeonchung-ro, Nam-gu, Daegu 42415, Korea
Tel: +82-53-640-6832    Fax: +82-53-651-0394    E-mail: yujm@yu.ac.kr                

Copyright © 2019 by Yeungnam University College of Medicine. All rights reserved.

Developed in M2community

Close layer
prev next